# SDR SWAA2025061673226

- Difficulty date: May 20, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,404 hours, 31,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON EXTERNAL POWER LOWER CUT OUT AT LOWER FUSELAGE 2025-340087<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 4;[02] PERFORMED REPAIR LOCATED EXTERNAL POWER LOWER CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4.   SEE INDIVIDUAL SING-OFF BELOW.;[03] PERFORMED REPAIR LOCATED EXTERNAL POWER LOWER CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4.AS RII
